MAUDE Adverse Event Report: CONTACT¿DETACH; CONTACT DETACH G29 60/6

CONTACT¿DETACH; CONTACT DETACH G29 60/6
Lot Number UNKNOWN
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient's daughter reported an occlusion issue as patient was taken to the hospital.Patient was admitted to hospital with blood glucose level of 878 mg/dl and diagnosed with diabetes ketoacidosis.Patient had symptoms of lethargy, incoherency and vomiting.The patient received insulin via injection, fluids via intravenous route as corrective treatment and the insertion site was changed.The patient was hospitalized for more than three days.Currently, the patient was in the intensive care unit and was being treated with an insulin drip.No further information available.

Brand Name
CONTACT¿DETACH
Common Device Name
CONTACT DETACH G29 60/6
MDR Report Key8535340
Report Number3003442380-2019-01141
Device Sequence Number10852877
Product Code FPA
UDI-Device Identifier05705244005716
UDI-Public05705244005716
Combination Product (Y/N)N
PMA/510(K) Number
K041545
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2016
Initial Report FDA Received Date04/22/2019
Patient Sequence Number1